Reconstruction of matrices from submatrices

Kós, Géza and Ligeti, Péter and Sziklai, Péter (2009) Reconstruction of matrices from submatrices. Mathematics of Computation, 78 (267). pp. 1733-1747.

[img] Text
home.html - Published Version
Restricted to Registered users only

Download (28kB)
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 16:05
Last Modified: 11 Dec 2012 16:05

Update Item Update Item